# SDR USAA020115

- Difficulty date: March 10, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 31,548 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CORRODED 1 INCH BY 8 INCHES, 1 INCH BY 6 INCHES, 1 INCH BY 10 INCHES, INNER LIP OF CARGO DOOR THRESHOLD.  CORROSION LEVEL 1.  REMOVED CORROSION PER SRM 53-00-01 PAGE 102/103 AND 53-60-01.  (M)
